# SDR ASAA2018122617528

- Difficulty date: December 21, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,644 hours, 6,821 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT, RECEIVED "FMC DISAGREE" MSG ON CDU. GROUNDED - YES. PERFORMED FMC DISAGREE QRH CHECKLIST. FMC DISAGREE MESSAGE DID NOT APPEAR. RE-PERFORMED FMC PREFLIGHT PER THE QRH. *INFO ONLY WRITE-UP PER QRH*.
